Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obnerian Dickson polynomials.
Author(s) "Ozgün "Unlü, Müfit Sezer
TypeArticle in Journal
AbstractLet $ F$ be a finite field and $ k$ be a positive integer. We compute the reduced Gröbner basis for the Hilbert ideal of $ GL_k(F)$ in terms of Dickson invariants of its subgroups.
ISSN0002-9939; 1088-6826/e
URL http://www.ams.org/journals/proc/2009-137-04/S0002-9939-08-09758-X/home.html
LanguageEnglish
JournalProc. Am. Math. Soc.
Volume137
Number4
Pages1169--1173
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2009
Edition0
Translation No
Refereed No
Webmaster